# SDR USAA2014100100001

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 40,594 hours, 23,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8D EMER LIGHT COVER NEEDS REPLACED.  REPLACED EMER EXIT LIGHT COVER AT SEAT 8D.  OK FOR SERVICE.
